# SDR SWAA2022122074179

- Difficulty date: November 21, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 58,988 hours, 35,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE SUPPORT BRACKET CRACKED BELOW WASTE TANK CTR POST AT STA 867.   REMOVED AND REPLACED THE BRACKET IAW SRM 51-40-02-0G-0 AND DRAWING 149A8102.
